One of their most recent publications is On binary recurrence sequences. Which was published in journal Indagationes Mathematicae.

More information about Kunrui Yu research including statistics on their citations can be found on their Copernicus Academic profile page.

Kunrui Yu's Articles: (2)

Linear forms in elliptic logarithms

AbstractNew lower bounds for linear forms in n (≥ 2) elliptic logarithms in the CM case are established. The estimate is better than all previous estimates with respect to some of the parameters that appear. It may be interesting to notice that the product log A1 … log An in the lower bound (see the Corollary of Theorem 1) is of exactly the same form as in the lower bounds for linear forms in logarithms of algebraic numbers (see A. Baker [in “Transcendence Theory: Advances and Applications”. (A. Baker and D. W. Masser, Eds.), pp. 1–27, Academic Press, New York, 1977]) and this is the first time such a parallelism has been achieved. To obtain the above lower bounds a zero estimate on the group variety Gan × E (Cn × E) is established (with E being an elliptic curve with CM), which is sharper than that derived from the general results in D. W. Masser and G. Wüstholz (Inventiones Math. 63 (1981), 81–95).

Join Copernicus Academic and get access to over 12 million papers authored by 7+ million academics.
Join for free!

Contact us